# SDR AALA201812059016

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 17,320 hours, 3,578 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EMERGENCY DAMPER PRESSURE LOW BEYOND LIMIT. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
